# SDR RAIA960511

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Pwr
- Location: Nr 2
- Part time: 15,156 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FYV - FLT 7401 - NR 2 ENGINE WOULD NOT PRODUCE REQUIRED TORQUE.  REMOVED AND REPLACED ENGINE.  (M)
